Weight loss

Hi just wondering if anyone else has my problem ..i am on mecquine tablets which have helped me greatly look tanned and have helped my aches and fatigue a little .but the draw back is weight loss .which some people may think is great but 5.9 tall and only 9 stone is not a good look .sorry to sound like a moaner .does anyone else have the same problem ..thanks for reading ..x

9 Replies

  • Hi what is mecquine? I even googled it but no results for it at all, if you check the spelling, I am sure there are some of us that have been on the medication and might be able to suggest something. Until then, I would suggest the supplement drinks between meals :)

  • Sorry my spelling is rubbish .its mepacrine 100mg a day ..seeing rhumatologost today see what he says about the weight loss ..thankyou for your reply ...x

  • hi. i would love to tan and losevweight. do you mind me asking where u purchase these tablets please.

    i hope you get sorred out with your problemx

  • These are prescribed by the dermologist .and very hars to get repeat off .its not nice the weight loss as i feel to thin ...the tam yes u look healthy but feel rotten ...

  • Hi thanks for that, well it seems that the tan will go away when you stop the medication, and amongst the side effects it lists, nausea, stomach upsets & nausea, so that could very well be the reason for the weight loss. This is one of the very very few meds that I have not been on, it seems that it is prescribed for skin conditions & my skin complaints have been treated with topical medications. In the meantime, I would suggest eating smaller amounts often throughout the day and topping up with supplement drinks, I drank Ensure when I was losing weight. Also if you are feeling nausous your doctor can prescribe anti-sickness meds that might also help. Take care & hope things will start to look brighter :) x

  • Barb: Every time you experience a Lupus flare, your bosy is attacking itself and burns calories. I lost a lot of weight initially and I fight to stay at what I am now - 107 and a few ounces. I am 5 foot 3. I don't know the UK measurements -- what is 9 stone? It's difficult to look healthy with Lupus - especially when we are experiencing a flare, which makes it difficult to move.

    Hang in there friend! Most women envy us! They wish they could stay thin!

  • Thankyou for a lovely resonse ..i am not on my own ..

  • Hi, I also have trouble gaining weight. since I was diagnosed with lupus 2 years ago I've struggled to put weight on. I'm 5 ft 2" and 103 pounds which I feel is far too skinny and my boobs are almost no existant! - not a great look when my oldest daughter (age14) is bigger than me!!! Really have to struggle to stay at the weight I am.

    so reassuring to know I'm not the only one and I completely empathise with how youre feeling.

    Take care xxx

  • Thankyou its horrible when you have to listen to people moaning on about how they struggle to lose weight and all the diets they are on ..we need a put on weight group ...xx

You may also like...